# SDR 9800779880

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Audio Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW SMELLED SMOKE UPON ENTERING COCKPIT AT GATE.  MAINTENANCE FOUND BROKEN WIRING CAUSING ARC AT OBSERVER'S AUDIO CONTROL PANEL.  REPAIRED WIRING, OPERATIONAL CHECK NORMAL.
